# SDR DALA14014590961

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME PREVIOUS REPAIR BS 1309, BETWEEN LONGERONS 29L-29R.  PREVIOUS REPAIR REMOVED IAW SRM 53-03D, FIG 2-A.  NEW REPAIR  INSTALLED IAW SRM 53-03D, FIG 2-A.
